# SDR PIDA20050039

- Difficulty date: June 3, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 52,286 hours, 18,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM BS 1661 TO 1681 AT RBL 10 CRACKED.  REPLACED UPPER CHORD OF INTERCOSTAL PER SRM 53-60-51.
